Alert archive / Florida / Flash Flood Warnings in 2024

Flash Flood Warning 47, NWS Tallahassee, FL

July 1, 2024Dixie County, Florida

NWS Tallahassee, FL issued this flash flood warning at Jul 1, 2024, 1:22 AM EDT for Dixie County, Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2024, 1:22 AM EDT (05:22 UTC)
Expired
Jul 1, 2024, 3:50 AM EDT
In force
2 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

County Dixie County, FL

The radar

The Tallahassee radar (KTLH), 135 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 5.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2024-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2480 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2024-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2480 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

186 
WGUS52 KTAE 010522
FFWTAE
FLC029-010830-
/O.NEW.KTAE.FF.W.0047.240701T0522Z-240701T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
122 AM EDT Mon Jul 1 2024

The National Weather Service in Tallahassee has issued a

* Flash Flood Warning for...
  West Central Dixie County in Big Bend Florida...

* Until 430 AM EDT.

* At 122 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 5 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Horseshoe Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 2971 8329 2962 8314 2962 8313 2943 8327
      2949 8337 2961 8341

FLASH FLOOD...RADAR INDICATED

$$

KR
1 follow-up statement
881 
WGUS72 KTAE 010750
FFSTAE

Flash Flood Statement
National Weather Service Tallahassee FL
350 AM EDT Mon Jul 1 2024

FLC029-010800-
/O.CAN.KTAE.FF.W.0047.000000T0000Z-240701T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dixie FL-
350 AM EDT Mon Jul 1 2024

...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL DIXIE COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1100 PM EDT Monday for 
portions of Big Bend Florida and Georgia.

&&

LAT...LON 2971 8329 2962 8314 2962 8313 2943 8327
      2949 8337 2961 8341

$$

KR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 9:07 PM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Jun 30, 9:07 PM EDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
907 PM EDT Sun Jun 30 2024

...New UPDATE, MARINE...

.UPDATE...
Issued at 859 PM EDT Sun Jun 30 2024

Similar to yesterday evening's forecast update overnight rain
chances were adjusted to account for the latest radar trends and
HRRR run. Clusters of scattered thunderstorms are ongoing across
the region and have been accompanied by heavy rain rates and
frequent lightning. Storm motions have been gradually from north
to south, though erratic outflow boundaries and chaotic collisions
have caused some random movement at times.

The airmass remains very moist and unstable despite the loss of
daytime heating. Instances of localized flooding are possible,
particularly around I-75/Valdosta area where merged cells have
gotten hung up a bit. There is also the potential for strong/gusty
winds. We still expect a steady diminishing trend the next few
hrs with lingering convection over Apalachee Bay.

&&

.NEAR TERM...
(Through Monday)
Issued at 252 PM EDT Sun Jun 30 2024

Ample moisture remains in place across the region as indicated by
precipitable water values (PWATs) of 2.2" to 2.5", or above the 90th
percentile for late June/early July. Throw in a weak
shortwave/inverted trough moving across Florida and an approaching
cold front and there is the potential for quite a bit of rain in
short amount of time this afternoon and again on Monday. Ensemble
guidance is indicating a 30% chance or higher of experiencing 3"+
much of the Florida Big Bend and parts of southern Georgia. There
are also non-zero chances of experiencing 5"+ and 8"+, primarily
across the southeastern Florida Big Bend, on the HREF. This means
there is the potential for localized areas of flash flooding over
the next 36 hours or so. As a result, a Flood Watch was issued
starting this afternoon and lingering until at least Monday night
for areas east of the Apalachicola River in Florida and portions of
southwestern Georgia. It is worth noting that there is expected to
be a lull in activity tonight as we lose the heating of the day
before showers and thunderstorms blossom with the daytime heating
Monday.

Another thing worth mentioning is that fog is also possible tonight
into early tomorrow morning for areas that experience the heaviest
rain later this afternoon into the evening. However, confidence was
not high enough in any one location to include in the official
forecast at this time.

As far as temperatures go, we'll be near to slightly above normal
outside of any showers and thunderstorms with highs reaching into
the lower to middle 90s. Overnight lows will drop into the middle
70s. With rain coverage anticipated to be pretty high, have opted
against issuing a Heat Advisory at this time. However, if we end up
being drier than expected, heat indices could approach the 108
degree threshold. Something to monitor tomorrow.

&&

.SHORT TERM...
(Monday night through Tuesday night)
Issued at 252 PM EDT Sun Jun 30 2024

A stalled front is expected to remain draped over the area from west
to east through the short term period. This feature may provide a
focus for widespread showers and thunderstorms throughout the day on
Tuesday, with gusty winds and locally heavy rainfall the primary
threats. Depending on how much rainfall we receive today and Monday,
any saturated areas would be more susceptible to flooding from
additional rainfall on Tuesday. Due to a combination of increased
rain chances, the front, and cloud cover, highs are only forecast in
the upper 80s to low 90s. Lows generally remain in the mid 70s.

&&

.LONG TERM...
(Wednesday through Saturday)
Issued at 252 PM EDT Sun Jun 30 2024

A transition to a hotter and drier pattern is expected for the long
term as ridging builds back in overhead. Rain chances will gradually
diminish Wednesday into Thursday, with only isolated to scattered
coverage of showers and storms expected by the end of the week and
weekend. Along with the ridge, high temperatures will once again
soar into the mid to upper 90s and may even approach 100 in a few
areas. Lows overnight will not provide much relief, remaining in
the mid to upper 70s.

&&

.AVIATION...
(00Z TAFS)
Issued at 701 PM EDT Sun Jun 30 2024

Scattered showers and thunderstorms potentially affecting all
terminals will continue through the evening. Light to calm winds
can be expected during the overnight hours, and the potential for
patchy fog may develop around the TLH, ABY, and VLD terminals.
Showers and thunderstorms pick up yet again tomorrow, with some
storms possibly strong with gusty winds and frequent lightning.
Heavy rain could bring down vsbys at some sites. Winds will be
northerly during the morning hours, then vary during the rest of
the TAF period due to scattered thunderstorms.

&&

.MARINE...
Issued at 859 PM EDT Sun Jun 30 2024

Offshore buoys were reporting westerly winds between 10 and 15 kts
with 2-3-ft seas and a dominant period of 7-8 seconds this
evening.

From CWF Synopsis...Overnight maritime convection aims to focus
over Apalachee Bay. Southwesterly flow around 10 knots and seas
around 3 to 4 feet will prevail until a weak frontal boundary
pushes into the Gulf late Monday and winds become light and
variable in its wake. Scattered showers and storms are expected
through the weekend and early next week with activity generally
greatest in the overnight and early morning hours as the diurnal
land breeze circulation is at its peak.

&&

.FIRE WEATHER...
Issued at 252 PM EDT Sun Jun 30 2024

No fire weather concerns are expected the next few days as
dispersions are expected to be fair to good across the region.
Scattered to numerous showers and thunderstorms are possible the
next few days. Gusty and erratic winds and heavy downpours are
possible within any of the storms. Otherwise, temperatures will
climb into the middle 90s with heat indices pushing 105 to 108 the
next couple of days.

&&

.HYDROLOGY...
Issued at 252 PM EDT Sun Jun 30 2024

A Flood Watch was issued for the Florida Big Bend and portions of
southwest Georgia for later this afternoon into Monday evening.
Widespread rainfall amounts of 1" to 3" are possible the next couple
of days, so widespread flooding or river flooding is not expected.
However, abundant moisture combined with an inverted trough and a
cold front nearing the region means there is the potential for a few
localized areas of 3"+ of rain in a short amount of time, similar to
what we experienced in Gadsden/Leon and Houston Counties Saturday
evening. Recent HREF and ECAM guidance shows non-zero probabilities
of 5"+ over the next 24 to 36 hours. This will likely lead to
localized flash flooding, especially in poor drainage and urban
environments due to extremely efficient rain processes and high
rainfall rates expected. It's also worth noting that there will be a
lull in the activity tonight into early tomorrow with additional
showers and storms expected later Monday morning that will last
through Monday afternoon and into the evening.

Additional afternoon showers and storms are possible each afternoon
leading up to the 4th of July and may bring the chance of very
localized nuisance flooding underneath any of the stronger storms.

No river flooding is anticipated for the next several days.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   77  92  76  91 /  80  70  40  70
Panama City   78  90  78  89 /  90  70  30  50
Dothan        76  95  74  90 /  80  50  30  60
Albany        75  94  74  88 /  60  60  50  60
Valdosta      75  93  74  91 /  90  70  50  70
Cross City    75  91  75  92 /  60  70  40  70
Apalachicola  79  89  79  88 /  60  70  30  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Monday evening for FLZ015>019-026>029-034-
     115-118-127-128-134.

     High Rip Current Risk through late Tuesday night for FLZ108-112-
     114-115.

GA...Flood Watch through Monday evening for GAZ143>148-155>161.

AL...None.
GM...None.
&&

UPDATE...IG3
NEAR TERM...Reese
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...Montgomery
MARINE...Merrifield/IG3
FIRE WEATHER...Reese
HYDROLOGY...Reese

In the hours before

Special weather statement, Jun 30, 8:24 PM EDT, 4 hours 58 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
724 PM CDT Sun Jun 30 2024

FLZ007>010-108-010100-
Central Walton FL-Holmes FL-South Walton FL-North Walton FL-
Washington FL-
724 PM CDT Sun Jun 30 2024

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL WALTON...SOUTHWESTERN
HOLMES AND WEST CENTRAL WASHINGTON COUNTIES THROUGH 800 PM CDT...

At 724 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles southeast of Laurel Hill to 8 miles
north of De Funiak Springs. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
De Funiak Springs, Eglin Air Force Base, Union, Liberty, Live Oak,
Freeport, Ponce De Leon, Pond Creek, Oakwood Hills, Cluster Springs,
Alpine Heights, Arrant Settlement, De Funiak Spring Airport, Rock
Hill, Glendale, Millers Ferry, Pleasant Ridge, Center Ridge, Knox
Hill, and Hickory Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3086 8639 3091 8604 3090 8594 3055 8582
      3051 8639
TIME...MOT...LOC 0024Z 336DEG 18KT 3081 8633 3084 8609

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

02-MONTGOMERY
Special weather statement, Jun 30, 8:38 PM EDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
738 PM CDT Sun Jun 30 2024

FLZ008>011-010100-
Central Walton FL-Holmes FL-Jackson FL-Washington FL-
738 PM CDT Sun Jun 30 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL JACKSON...EASTERN
WALTON...CENTRAL HOLMES AND NORTHEASTERN WASHINGTON COUNTIES THROUGH
800 PM CDT...

At 737 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bonifay, moving south at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Vernon, Bonifay, Chipley, Caryville, Wausau, Westville, Hinsons
Crossroads, Brock Crossroad, Holmes County Airport, Whitehead
Crossroads, Cerrogordo, Gritney, Five Points, Hulaw, Hickory Hill,
Izagora, Smyrna, Spring Hollow, Baker Settlement, and Poplar Head.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3090 8595 3095 8552 3057 8559 3060 8584
      3068 8587 3070 8586 3070 8588
TIME...MOT...LOC 0037Z 354DEG 17KT 3087 8568

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Special weather statement, Jun 30, 8:56 PM EDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
756 PM CDT Sun Jun 30 2024

FLZ009>013-010145-
Holmes FL-Inland Bay FL-Calhoun FL-Jackson FL-Washington FL-
756 PM CDT Sun Jun 30 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN JACKSON...
NORTHEASTERN BAY...NORTHWESTERN CALHOUN...SOUTHEASTERN HOLMES AND
WASHINGTON COUNTIES IN THE PANHANDLE OF FLORIDA THROUGH 845 PM CDT...

At 756 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Bonifay to near Marianna.
Movement was south at 10 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Vernon, Chipley, Bonifay, Marianna, Bradford, Live Oak, Cottondale,
Alford, Caryville, Wausau, Westville, Moose Pond, Whitehead
Crossroads, Gritney, Camps Head, Holmes Valley, Millers Ferry,
Bahoma, Chipley Municipal Airport, and Red Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3066 8589 3066 8587 3068 8587 3070 8585
      3070 8589 3090 8588 3079 8514 3045 8514
      3057 8589
TIME...MOT...LOC 0056Z 349DEG 11KT 3083 8579 3074 8522

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

42-DVD
Local storm report, Jun 30, 10:15 PM EDT, 3 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1015 PM EDT Sun Jun 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     Tstm Wnd Dmg     Cottle                  31.20N 83.32W
06/30/2024                   Berrien            GA   911 Call Center

            There were a few reports of trees down in
            Berrien county.

1013 PM     Flash Flood      Lakeland                31.04N 83.07W
06/30/2024                   Lanier             GA   911 Call Center

            Some reports of flooding in the Lakeland
            area.

&&
Local storm report, Jun 30, 10:20 PM EDT, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1020 PM EDT Sun Jun 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     Tstm Wnd Dmg     1 ESE Adel              31.13N 83.40W
06/30/2024                   Cook               GA   911 Call Center

            There were a couple reports of trees down in
            Cook county.

1018 PM     Flash Flood      3 SSE Massee            31.15N 83.34W
06/30/2024                   Cook               GA   911 Call Center

            There were a couple reports of flooding from
            Cook county.

&&
Special weather statement, Jul 1, 12:26 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1226 AM EDT Mon Jul 1 2024

GAZ130-131-010515-
Irwin GA-Ben Hill GA-
1226 AM EDT Mon Jul 1 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL IRWIN AND BEN HILL
COUNTIES THROUGH 115 AM EDT...

At 1226 AM EDT, Doppler radar was tracking a strong thunderstorm near
Rhine, or 7 miles southeast of Abbeville, moving south at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Fitzgerald, Ocilla, Mystic, Lulaville, Osierfield, Ashton,
Irwinville, Fitzgerald Municipal A/P, Irwinville Airport, Bowens
Mill, Arp, Abba, and Queensland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3183 8316 3183 8314 3181 8313 3181 8311
      3182 8311 3181 8310 3181 8309 3180 8308
      3178 8301 3156 8311 3163 8348 3185 8340
      3184 8321 3185 8321 3185 8318
TIME...MOT...LOC 0426Z 014DEG 22KT 3191 8322

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

72-ROGACHESKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:17 PM EDTSpecial Weather StatementTAEJackson43 min
Jun 30, 8:24 PM EDTSpecial Weather StatementTAEWalton36 min
Jun 30, 8:38 PM EDTSpecial Weather StatementTAEHolmes, Washington22 min
Jun 30, 8:56 PM EDTSpecial Weather StatementTAEHolmes, Jackson, Washington49 min
Jun 30, 10:28 PM EDTSpecial Marine WarningTAE92 min
Jul 1, 12:46 AM EDTAreal Flood AdvisoryTAEDixie74 min
Jul 1, 2:34 AM EDTHeat AdvisoryTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 6 more17 hr
Jul 1, 6:32 AM EDTSpecial Marine WarningTAE88 min
Jul 1, 2:47 PM EDTSpecial Weather StatementTAELeon28 min
Jul 1, 2:51 PM EDTSpecial Weather StatementTAELiberty39 min
Jul 1, 2:57 PM EDTSpecial Weather StatementTAETaylor33 min
Jul 1, 3:13 PM EDTSpecial Marine WarningTAE92 min
Jul 1, 3:15 PM EDTSpecial Weather StatementTAELeon30 min
Jul 1, 3:26 PM EDTSpecial Weather StatementTAETaylor49 min
Jul 1, 3:53 PM EDTSpecial Weather StatementTAEGulf52 min
Jul 1, 4:02 PM EDTSpecial Marine WarningTAE118 min
Jul 1, 4:17 PM EDTSpecial Weather StatementTAELiberty28 min
Jul 1, 4:25 PM EDTAreal Flood AdvisoryTAEMadison29 min
Jul 1, 4:29 PM EDTSpecial Marine WarningTAE91 min
Jul 1, 4:31 PM EDTSpecial Weather StatementTAEBay44 min
Jul 1, 4:44 PM EDTSevere Thunderstorm WarningTAEBay42 min
Jul 1, 4:46 PM EDTSpecial Weather StatementTAELiberty29 min
Jul 1, 4:54 PM EDTFlash Flood WarningTAEMadison96 min
Jul 1, 5:19 PM EDTSpecial Marine WarningTAE86 min
Jul 1, 5:36 PM EDTSpecial Weather StatementTAEBay24 min
Jul 1, 5:51 PM EDTSevere Thunderstorm WarningTAEBay39 min
Jul 1, 5:59 PM EDTSpecial Weather StatementTAEJackson46 min
Jul 1, 6:19 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington54 min
Jul 1, 6:37 PM EDTSpecial Weather StatementTAELeon23 min
Jul 1, 6:43 PM EDTSpecial Marine WarningTAE92 min
Jul 1, 7:12 PM EDTSpecial Weather StatementTAEWashington33 min

Nearby

Flash Flood Warnings in Florida, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.